MathSciNet Relay Station
MathSciNet bibliographic data
MR943767 15A60 (15A57)
Li, Chi-Kwong; Tsing, Nam-Kiu Linear operators that preserve the $c$-numerical range or radius of matrices. Linear and Multilinear Algebra 23 (1988), no. 1, 27–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement